# SDR AWXA200400552

- Difficulty date: May 1, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 2.5 INCH CRACK WAS FOUND IN STRINGER 16 RT AT BS 500C+5.  MAINTENANCE TRIMMED OUT DAMAGE ON STRINGER 16 RT AT BS 500C+5 AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, REPAIR CHANNEL, AND A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PARTS IAW AWA ER 03-5331-04140-RA1.
